Home » Frequently asked Questions on Health » Why are my wife’s hair falling?

Why are my wife’s hair falling?

Q: My 27 years old wife is suffering from AIHA (auto immune haemolytic anaemia). She is on high level drugs including Rituximab. For the last few days, she is suffering from hair fall, hair on chin and upper lips. Please advice.

A:While from the provided details it is obvious that your wife has autoimmune hemolytic anemia and has been treated with rituximab (anti CD20 antibody), you have not mentioned about ant other drugs that she might be on. I assume that she must on high dose steroids as well and may be on anabolic steroids. These drugs have weakening of hair follicles as one of the side effects and anabolic steroids do cause hirsutism (hair on those parts of the body where it usually does not occur). I would suggest to send the detailed drug profile that your wife has undergone to assess the possibility of side effects being the cause of the problems.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------